Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 13, 2009, 9:10 AM CDT for Okaloosa County, Florida; Covington County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2009, 9:10 AM CDT (14:10 UTC)
- Expired
- Apr 13, 2009, 10:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 73 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:33 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 131410 SVRMOB ALC039-FLC091-131500- /O.NEW.KMOB.SV.W.0121.090413T1410Z-090413T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 910 AM CDT MON APR 13 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA... SOUTHEASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 1000 AM CDT * AT 908 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR ESCAMBIA FARMS...OR ABOUT 13 MILES NORTH OF CRESTVIEW...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAUREL HILL BY 915 AM CDT... WATKINS BRIDGE...RED OAK AND 6 MILES NORTHWEST OF LOCKHART BY 925 AM CDT... STEDMAN BY 930 AM CDT... GREEN BAY...ONYCHA AND 7 MILES SOUTHEAST OF BABBIE BY 940 AM CDT... ESTOTHEL AND OPP BY 945 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA. LAT...LON 3083 8661 3097 8673 3139 8619 3111 8618 TIME...MOT...LOC 1409Z 231DEG 42KT 3096 8659 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:50 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 13, 6:50 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 13 2009
.UPDATE...PACKAGE UPDATED TO CLEAN UP AREAS REMOVED FROM TOR WATCH
148.
/16
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)A LARGE BAND OF SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE SLOWLY TO THE EAST AT AROUND 20
MPH...WITH A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MOVING
NORTHEAST AT 40 TO 50 MPH. A TORNADO WATCH #148 REMAINS IN EFFECT
FOR MOST OF THE COUNTY WARNING AREA THIS MORNING UNTIL 10:00 AM.
THIS SLOW MOVING LINE OF SHOWERS AND STORMS HAS A HISTORY OF
PRODUCING 4 TO 7 INCHES OF RAIN OVERNIGHT AS IT MOVED THROUGH AREAS
OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THIS LINE WILL
CONTINUE MOVING EASTWARD THROUGHOUT THE DAY WITH LIKELY TO
CATEGORICAL POPS SHIFTING EAST OF I-65. WENT A FEW DEGREES BELOW
GUIDANCE DUE TO CLOUDY SKIES THROUGHOUT THE DAY AND RAIN-COOLED AIR
MASS IN PLACE. 70+ POPS THIS EVENING WILL BE SOUTHEAST OF THE LINE
FROM ANDALUSIA TO ORANGE BEACH AL...WITH THE PRECIPITATION TAPERING
OFF TO ISOLATED ACROSS OUR WESTERN ZONES. SKIES WILL ALSO BEGIN TO
CLEAR FROM WEST TO EAST AFTER MIDNIGHT. /22
FOR TUESDAY THROUGH WEDNESDAY...AS A LOBE OF ENERGY SWINGS AROUND THE
BASE OF THE UPPER LOW OVER THE WESTERN OHIO RIVER VALLEY...THE FRONT
WHICH PASSED MONDAY NIGHT IS MOVED SOUTHEAST OF THE AREA...WITH A
DRIER AIRMASS MOVING OVER THE AREA. GFS MOS IS MAINTAINING A SMALL
CHANCE OF PRECIP AFTER 12Z TUESDAY...WHILST THE NAM HAS IT EAST OF
THE FA. LOOKING AT THE GFS QPF...THE 0.01 ISOPLETH IS WELL EAST OF
THE FA...SO HAVE LEANED TOWARDS THE NAMS MET MOS FOR THE MORNING
PRECIP TUESDAY MORN.
THE REST OF THE SHORT TERM IS DRY WITH SKIES CLEARING TUESDAY AS
SURFACE HIGH PRESSURE OVER THE PLAINS MEANDERS SLOWLY EASTWARD...TO
OVER THE MISS RIVER VALLEY BY WEDNESDAY MORN. REASON FOR THE SLOW
MOVEMENT IS THE SLOW EASTWARD PROGRESSION OF THE UPPER RIDGE OVER THE
PLAINS...AS AN UPPER SYSTEM ORGANIZES OVER THE NORTHWESTERN CONUS AND
SLIDES SOUTH ALONG THE EAST COAST TUESDAY INTO WEDNESDAY.
.LONG TERM...(WEDNESDAY NIGHT ON)AS THE WESTERN SYSTEM BEGINS TO
MEANDER EASTWARD LATE WEDNESDAY INTO WEDNESDAY NIGHT...UPPER AND LOW
LEVEL HIGH PRESSURE WORKS ITS WAY SLOWLY EAST. LOW LEVEL FLOW OFF THE
GULF SETS UP OVER THE SOUTHERN PLAINS WEDNESDAY NIGHT THROUGH
THURSDAY...WITH GFS ADVERTISING SHOWERS OF SOME DECENT SIGNIFICANCE
APPROACHING WESTERN BORDER OF THE FA FRIDAY NIGHT INTO SATURDAY AS
SOME ENERGY SWINGS AROUND THE SOUTH SIDE OF THE NOW WESTERN CENTRAL
PLAINS UPPER LOW. ECMWF IS A BIT MORE EASTWARD WITH THE QPF THIS
FIRST ROUND. SO IS THE ENSEMBLE MEAN...SO HAVE SPREAD PRECIP INTO
WESTERN ZONES FRIDAY INTO FRIDAY NIGHT.
AS THE MAIN DYNAMICS FROM THE UPPER LOW MOVE TOWARDS THE FA SATURDAY
INTO SATURDAY NIGHT...ANOTHER ROUND OF PRECIP IS EXPECTED LATER
SATURDAY THROUGH SUNDAY AHEAD OF A FRONT EXPECTED TO MOVE ACROSS THE
FA SUNDAY NIGHT. GUIDANCE IS ADVERTISING SOME WRAP-AROUND PRECIP OVER
THE NORTHERN HALF OF THE FA AFTER THE FRONTAL PASSAGE...SO HAVE
CONTINUED THE PRECIP INTO THE COMING WEEK.
&&
.AVIATION...IFR CEILING CONDITIONS EXPECTED THROUGH
MOST OF THE DAY...WITH A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
AND HEAVY RAIN OCCURRING NEAR OR OVER THE TAF SITES. THE
PRECIPITATION AND CLOUDS WILL CLEAR THE AREA FROM WEST TO
EAST...MAINLY AFTER MIDNIGHT. A MODERATE SOUTH SURFACE WIND WILL
BECOME MOSTLY NORTHWEST BY LATE TONIGHT. /22
&&
.MARINE...A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE COASTAL
WATERS TODAY WITH STRONG SOUTHERLY WINDS AROUND 20 KNOTS EXPECTED
THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE
MARINE AREA TODAY...WITH SOME THUNDERSTORMS BECOMING STRONG WITH
WIND GUSTS IN EXCESS OF GALE FORCE. A COLD FRONT WILL APPROACH THE
COASTAL WATERS FROM THE NORTHWEST THIS EVENING AND THE MOVE ACROSS
THE COASTAL WATERS AFTER MIDNIGHT. WINDS BECOME NORTHWESTERLY BEHIND
THE FRONT LATE TONIGHT AND DIMINISH SLIGHTLY DURING THE DAY ON
MONDAY BEFORE INCREASING AGAIN MONDAY EVENING THROUGH EARLY TUESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM
TUESDAY. THE STRONG NORTHWESTERLY WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS BECOME EASTERLY ON THURSDAY
AND INCREASE THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS
THE PLAINS. /22
&&
.FIRE WEATHER...DRIER AND SLIGHTLY COOLER AIR WILL MOVE OVER THE AREA
BEHIND A FRONT EXPECTED TO MOVE ACROSS THE FA MONDAY NIGHT INTO
TUESDAY. RH LEVELS IN THE CURRENT PACKAGE APPEAR TO BE LOW ENOUGH TO
WARRANT A WATCH FOR FL ZONES FOR TUESDAY AFTERNOON...SO WILL BE
ISSUING ONE. THE REST OF THE WEEK WILL SEE SEASONABLY WARM
TEMPS...WITH THE NORTHERLY LOW LEVEL FLOW SLOWLY TRANSITIONING TO
SOUTHEASTERLY BY FRIDAY. NEXT ROUND OF PRECIP IS EXPECTED TO MOVE
OVER THE AREA LATER IN THE COMING WEEKEND INTO THE COMING WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 56 71 47 76 / 80 50 00 00 00
PENSACOLA 74 59 73 52 75 / 90 60 00 00 00
DESTIN 73 61 71 54 72 / 90 90 05 00 00
EVERGREEN 76 56 70 46 74 / 90 40 00 00 00
WAYNESBORO 80 53 70 40 75 / 40 50 00 00 00
CAMDEN 77 55 69 45 75 / 70 50 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
22/16Hazardous weather outlook, Apr 13, 5:30 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT MON APR 13 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY THROUGH TONIGHT. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE INTO THE MORNING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON AS A COLD FRONT ADVANCES INTO THE AREA. THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THERE IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH THE SEVERE STORMS. SOUTHERLY WINDS AT 20 TO 25 KNOTS WILL LAST THROUGH TONIGHT...WITH ROUGH SEAS TO NEAR 7 FEET OFFSHORE...CREATING A HAZARD FOR SMALL CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION. WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING THE COLD FRONTAL PASSAGE. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY INTO TONIGHT.
In the hours before
Local storm report, Apr 13, 6:03 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 2 N BREWTON 31.13N 87.07W
04/13/2009 E0.75 INCH ESCAMBIA AL PUBLIC
&&
JFPLocal storm report, Apr 13, 6:26 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM HAIL CAROLINA 31.23N 86.52W
04/13/2009 E0.50 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN CAROLINA.
0616 AM HAIL ANDALUSIA 31.31N 86.48W
04/13/2009 E0.50 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN ANDALUSIA.
&&
CACERESLocal storm report, Apr 13, 8:24 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
824 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 5 N LOXLEY 30.69N 87.75W
04/13/2009 E0.75 INCH BALDWIN AL PUBLIC
&&
JGThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:36 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Apr 13, 6:56 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 24 min |
| Apr 13, 7:12 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Apr 13, 7:33 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 42 min |
| Apr 13, 7:45 AM CDT | Fire Weather Watch | MOB | 8 hr | |
| Apr 13, 8:35 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 40 min |
| Apr 13, 9:20 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 115 min |
| Apr 13, 9:53 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 13, 10:16 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 59 min |
| Apr 13, 10:26 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 49 min |
| Apr 13, 11:17 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 19 min |
| Apr 13, 2:03 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 50 hr |
| Apr 13, 2:03 PM CDT | River Flood Warning | MOB | Okaloosa | 41 hr |
| Apr 12, 9:51 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 39 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | MOB | Choctaw | 33 min |
| Apr 12, 10:32 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 58 min |
| Apr 12, 10:34 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 41 min |
| Apr 12, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 58 min |
| Apr 13, 12:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 39 min |
| Apr 13, 12:55 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 3 hr |
| Apr 13, 2:15 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 45 min |
| Apr 13, 2:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 13, 2:52 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 53 min |
| Apr 13, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 45 min |
| Apr 13, 3:50 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 3 hr |
| Apr 13, 4:16 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 29 min |
| Apr 13, 4:44 AM CDT | Tornado Warning | MOB | Escambia | 21 min |
| Apr 13, 5:10 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 36 min |
| Apr 13, 5:42 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 33 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 33 min |
| Apr 13, 7:05 AM CDT | Special Marine Warning | MOB | 40 min | |
| Apr 13, 8:26 AM CDT | Special Marine Warning | MOB | 49 min | |
| Apr 13, 9:37 AM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 13, 10:41 AM CDT | Special Marine Warning | MOB | 79 min | |
| Apr 13, 11:30 AM CDT | River Flood Warning | MOB | Mobile | 23 hr |
| Apr 13, 12:01 PM CDT | Special Marine Warning | MOB | 119 min | |
| Apr 13, 2:15 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 13, 4:12 PM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.